# SDR DALA13049373226

- Difficulty date: September 26, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 66,483 hours, 30,040 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLEAT AT FRAME 28 BETWEEN STRINGERS 42 AND 43R IN FWD CARGO BAY.   REPLACED CLEAT IAW SRM 51-72-11 AND DWG D53231626.
